Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Bowel and bladder poblemsa

dper2000ddper2000 Posts: 3
edited 06/11/2012 - 7:48 AM in Back Surgery and Neck Surgery
I had L4-L5 fusion and felt really good for about three weeks. My latest MRI has alot of scar tissue on the nerve roots and every disk is protuding and indenting the thecal sac and one part said it has resectioned the thecal sac.
I am on Morphine and loratab plus a bunch of pills tht do nothing for the pain.I am now having bowel troubles to the point I do not want to leave my house. It usually happens when the nerves are really flared up in my lower back. My foot has been numb on the left since before the surgery. I stumble around and fall down like a drunk or soemthing. One day I got the bright idea that maybe the morphine was causing the bowel troubles.I am not stupid, only when it comes to my back, 12 hours into my experiment without the morphine I thought i was dying. I will never try that experiment again.

I am a fun loving person, I don't want to sit in the house because I do not know what my bowels will do. It is now a daily all day thing, no feeling down there. My discogram is on the 7th of December. All these appts are all neverneding. Is there a medical term I can look up to try and figure out what is going on with my body? I have no reflex on my left foot or knee and have drop foot I got a brace that picks my foot for me if I go anyplace. Anyone else had these problems? So discouraging!!! If anyone has h=ad the bowel problems there must be a mecial term. I am not trying to diagnose myself but I could read up and tell the pain clinic about it and no more drugs, I am lucky to have a liver left. Thanks!
advertisement

Comments

  • there are a few things that can cause disturbance in your bowels, eg, meds, lifestyle. surgery etc

    regarding a spinal concern, you could do a search of neurogenic bowel

    do talk with your dr re this, as there are many causes
    sorry you are having continueing probs

    i have permanent nerve damage and permanant loss of reflexes in my foot
    i did eventually get my knee reflexes back , both knees
    flower
  • i see that you are new and i want to welcome you to the forum! :H we are here to offer you support and answer what questions we can.. i really want to suggest you go to your doctor about this and rather quickly.. this is something that you should really have looked at right away.. you can see what is happening to your life and a doctor needs to be involved.. good luck to you.. i hope the rest of your recovery goes well. please drop by anytime! Jenny :)
  • check this term out because thats what the symptoms are that you are having. there are many sites on this. good luck i hope it all gets better for you. Do not let this go because if this is your problem its considered a medical emergency!!!!!


  • I agree with lulusheart and tammy, that you need to see a doctor immediately.

    Bowel and bladder problems are a 'red flag' sign and need to be investigated straight away to give the best chance of dealing with it.

    The term that tammy mentioned is actually cauda equina.

    Do let us know how you get on. We will be waiting to hear and try to support you in your recovery. :H
advertisement
Sign In or Register to comment.